Pacific Journal of Mathematics

Mulitplicity type and congruence relations in universal algebras.

T. P. Whaley

Article information

Source
Pacific J. Math., Volume 39, Number 1 (1971), 261-268.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969789

Mathematical Reviews number (MathSciNet)
MR0304286

Zentralblatt MATH identifier
0276.08003

Subjects
Primary: 08A25

Citation

Whaley, T. P. Mulitplicity type and congruence relations in universal algebras. Pacific J. Math. 39 (1971), no. 1, 261--268. https://projecteuclid.org/euclid.pjm/1102969789


Export citation

References

  • [1] M. Gould, Multiplicitytype and subalgebra structure in universal algebras, Pacific J. Math. 26 (1968), 469-485.